A two step newton type iteration for ill-posed Hammerstein type operator equations in Hilbert scales

No Thumbnail Available

Date

2014

Authors

Shobha, M.E.
George, S.
Kunhanandan, M.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

In this paper regularized solutions of ill-posed Hammerstein type operator equation KF(x) = y, where K : X ? Y is a bounded linear operator with non-closed range and F : X ? X is non-linear, are obtained by a two step Newton type iterative method in Hilbert scales, where the available data is y? in place of actual data y with
y-y?
? ?. We require only a weaker assumption
F'(x0)x
?
x
-b compared to the usual assumption
F'(x?)x
?
x
-b, where x? is the actual solution of the problem, which is assumed to exist, and x0 is the initial approximation. Two cases, viz-aviz, (i) when F'(x0) is boundedly invertible and (ii) F'(x0) is non-invertible but F is monotone operator, are considered. We derive error bounds under certain general source conditions by choosing the regularization parameter by an a priori manner as well as by using a modified form of the adaptive scheme proposed by Perverzev and Schock . 2014 Rocky Mountain Mathematics Consortium.

Description

Keywords

Citation

Journal of Integral Equations and Applications, 2014, Vol.26, 1, pp.91-116

Endorsement

Review

Supplemented By

Referenced By